G-matrices for algebraically stable general linear methods
Hill, A. T., 2010. G-matrices for algebraically stable general linear methods. Numerical Algorithms, 53 (2-3), pp. 281-292.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
This paper describes a technique from Control whereby the G-matrix for an algebraically stable general linear method may be found in terms of the generalised eigenvectors of a generalised eigenproblem associated with the method.
|Creators||Hill, A. T.|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||Hill, A. T. International Conference on Numerical Solution of Differential Equations Jul 14-25, 2008 Auckland, NEW ZEALAND Sp. Iss. SI|
Actions (login required)